# SDR CALA2013120993546

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,578 hours, 23,718 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, CRACK INDICATED DURING HFEC INSPECTION ON SEVEN EACH BLADES' LE.  REPAIRED IAW MM 72-31-02, OKAYED FOR SERVICE.
